# SDR MWEA040120

- Difficulty date: July 12, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N904ME
- Make and model: Boeing 717-200
- Aircraft serial: 55168
- Aircraft time: 3,410 hours, 1,992 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Thermocouple
- Part number: ARG10250
- Condition: Illuminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE SYSTEM FAIL ALERT CAME ON.  REMOVED AND REPLACED LEFT ENGINE CHANNEL A AND B T-30 THERMOCOUPLES.
